# SDR UHLA2009092700065

- Difficulty date: September 27, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 10,373 hours, 6,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1708015
- Part serial: 0245
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,391 hours, 6,344 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS OVER R2 DOOR AREA STUCK ON.  RESET BATTERY PACK.  ON 9/30/09 MX UPGRADED ALL ELPU'S IAW SE335001 AND REPLACED SPDA 2 SLOT 9 DISCRETE I/O.
